Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Infant, constipation post taking isomilver, pain on using suppositories, no improvement with novolal, advised lactulose syrup. Will it help?

My baby is 2 months old he was passing stools until 3 weeks ago when a paediatrician changed the milk into isomilversince then he hasn t passed anything I ve been puitting glycerin suppositories twice a week when he is in he is on novolal it but still not passing stools yesterday he was in pain so I ve phoned the paed he said I must give lactulose syrup still waiting to see if it will help.e
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. as you have described we should not trouble so long.
Start giving luke warm water early morning. give the baby dil oil combination. I
advise the mother to take fibrous foods fruits and juices. try to change the
feeding milk to bufello milk. Lactulose you can use but in diluted form. thank
you for calling.
Answered: Sat, 28 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor